# SDR CA070214002

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 3,295 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 55CF8891
- Condition: Failed
- Location: Throttle
- Part time: 4,461 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THROTTLE FROZEN IN THE FULL OPEN POSITION. FUEL FIRE WALL SHUT OFF USED TO CONTAIN ENGINE.  (TC NR 20070214002)
